Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 12176, 21 pages
http://dx.doi.org/10.1155/DDNS/2006/12176

Harmless delays in a discrete ratio-dependent periodic predator-prey system

1School of Mathematics and Information, Ludong University, Yantai, Shandong 264025, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 18 December 2005; Accepted 13 February 2006

Copyright © 2006 Yong-Hong Fan and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Hong Fan and Wan-Tong Li, “Harmless delays in a discrete ratio-dependent periodic predator-prey system,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 12176, 21 pages, 2006. https://doi.org/10.1155/DDNS/2006/12176.